# SDR RAIA201703310001

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 38,258 hours, 22,559 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK DURING CLIMB OUT.  R & R THE BLEED AIR DUCT AND BOTH CLAMPS FWD OF THE VALVE IN NR 2 PYLON IAW AMM 36-11-05. OPS CHECKED GOOD.
